Sufficient conditions of optimality for multiobjective optimization problems with γ-paraconvex data

Tom 124 / 1997

T. Amahroq Studia Mathematica 124 (1997), 239-247 DOI: 10.4064/sm-124-3-239-247

Streszczenie

We study multiobjective optimization problems with γ-paraconvex multifunction data. Sufficient optimality conditions for unconstrained and constrained problems are given in terms of contingent derivatives.

Autorzy

  • T. Amahroq

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek